Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Is there any medication for gastric problem?

User rating for this question
Very Good
Answered by

Practicing since : 1996
Answered : 1678 Questions
I have been getting very frequent gastric problem since more than an year. I stay alone in Bangalore and have to eat outside food all the time. Is there any medication to get this under control?
Posted Wed, 19 Feb 2014 in Digestion and Bowels
Answered by Dr. Ratnakar Kini 1 hour later
Brief Answer: More information needed. Detailed Answer: Hi XXXXXXX Thanks for posting your query. I am Dr.Ratnakar Kini and I am pleased to assist you. I went through your post about frequent gastric problem. I would like to have some more information so that I can assist you better. What exactly do you mean by gastric problem? what symptoms you have? Have you done any tests for that? Is yes, may I know what all has been done? Kindly get back to me with these information and I would give my opinion. Regards, Dr.Ratnakar Kini
Above answer was peer-reviewed by
Follow-up: Is there any medication for gastric problem? 15 minutes later
Dear Dr. Thanks for the quick reply. Issue I have is the deep burning sensation around my chest and stomach. At times I can feel the sensation moving from my stomach till throat. It gets severe at times and I get some relief if I consume Pudin XXXXXXX tablet. I haven't done any tests on this. I also feel that the stomach is full and can hear bubble bursting kind of sound when I have the problem.
Answered by Dr. Ratnakar Kini 45 minutes later
Brief Answer: Answer given below Detailed Answer: Hi XXXXXXX Thanks for giving additional information. Based on the information you have given, it looks like you are having gastroesophageal reflux disease. It is a condition caused by stomach contents going up in to the foodpipe. You can get good relief with medications for 4-8 weeks and certain lifestyle/dietary changes. You also have dyspeptic symptoms. You need to take medications like Sompraz-L once a day before breakfast. You need to reduce weight if you are obese. Avoid smoking and alcohol (if you have those habits). Avoid coffee, citrus, tomatoes, fatty food/spicy food and masala. Avoid eating full stomach. Insteas eat frequent smaller meals. Go to bed at least 2-3 hours after food. These measures would provide very good relief. Let me know if I can assist you further. Regards, Dr.Ratnakar Kini
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor